MathSciNet Relay Station
MathSciNet bibliographic data
MR2145741 05E05 (14M15 14N15 14N35)
Postnikov, Alexander Affine approach to quantum Schubert calculus. Duke Math. J. 128 (2005), no. 3, 473–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement